# SDR MFG2006F00001

- Difficulty date: July 7, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N418GJ
- Make and model: Beech 400A
- Aircraft serial: RK418
- Engine: Pwa JT15*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

WHILE ON A PART 91 LEG WITH CREW ONLY AT AN ALTITUDE OF 40,000 FT, THE AC ENTERED TURBULENCE AND RAIN AND THE LT ENGINE FLAMED OUT.  THE CREW PUT ON THEIR OXYGEN MASKS FOR PRECAUTIONARY PURPOSE AND CONTACTED ATC TO GO TO A LOWER ALTITUDE.  AT AN ALTITUDE OF 28,000 FT, THE ENGINE WAS RESTARTED AND THE CREW  CONTACTED ATC TO RESUME NORMAL OPERATION.  IT HAS BEEN DETERMINED THAT THE CAUSE OF THE ENGINE FLAME OUT WAS TURBULENCE AND RAIN AT A HIGH ALTITUDE.  ALL PERFORMANCE CHECKS ON THE ENGINE ARE GOOD.  (K)
